# SDR DALA2023041402991

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,414 hours, 26,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 C/W RHS UPPER SKIN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 013-0001:5720-01100-03B/001 00002 C/W RHS UPPER SKIN. (2714662)
